# SDR DALA2016080105697

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 71,906 hours, 54,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN  BS 731 - 750 CUSP WEB CORRODED.  BLENDED BEYOND ALLOWABLE LIMITS.  REPLACED THE CUSP WEB IAW SRM 53-20-02 PAR 7 FIG 30.
